CSpace

Browse/Search Results:  1-8 of 8 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
TWO-STEP MODULUS-BASED SYNCHRONOUS MULTISPLITTING ITERATION METHODS FOR LINEAR COMPLEMENTARITY PROBLEMS 期刊论文
Journal of Computational Mathematics, 2015, 卷号: 33, 期号: 1, 页码: 100
Authors:  Zhang Lili
Favorite  |  View/Download:54/0  |  Submit date:2020/01/10
identificationofthegainsystemwithquantizedobservationsandboundedpersistentexcitations 期刊论文
sciencechinainformationscience, 2014, 卷号: 57, 期号: 1
Authors:  Guo Jin;  Zhao Yanlong
Favorite  |  View/Download:49/0  |  Submit date:2020/01/10
leaderfollowerformationcontrolwithoutleadersvelocityinformation 期刊论文
sciencechinainformationscience, 2014, 卷号: 57, 期号: 9
Authors:  Shen Dongbin;  Sun Zhendong;  Sun Weijie
Favorite  |  View/Download:44/0  |  Submit date:2020/01/10
furtherresultsonlimitationsofsampleddatafeedback 期刊论文
journalofsystemsscienceandcomplexity, 2014, 卷号: 27, 期号: 5, 页码: 817
Authors:  Ren Jingli;  Cheng Zhibo;  Guo Lei
Favorite  |  View/Download:35/0  |  Submit date:2020/01/10
Further results on limitations of sampled-data feedback 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2014, 卷号: 27, 期号: 5, 页码: 817-835
Authors:  Ren Jingli;  Cheng Zhibo;  Guo Lei
Favorite  |  View/Download:23/0  |  Submit date:2021/01/14
UNCERTAIN SYSTEMS  CAPABILITY  STABILIZATION  Sampled-data feedback  stabilization  uncertain nonlinear systems  
optimalpolicyforbrownianinventorymodelswithgeneralconvexinventorycost 期刊论文
actamathematicaeapplicataesinica, 2013, 卷号: 29, 期号: 1, 页码: 187
Authors:  Yao Dacheng
Favorite  |  View/Download:70/0  |  Submit date:2020/01/10
One variant of a (2+1)-dimensional Volterra system and its (1+1)-dimensional reduction 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2013, 卷号: 8, 期号: 5, 页码: 1085-1097
Authors:  Zhang Yingnan;  He Yi;  Tam HonWah
Favorite  |  View/Download:34/0  |  Submit date:2021/01/14
SOLITON-SOLUTIONS  EQUATIONS  LATTICE  Integrability  soliton solution  Backlund transformation (BT)  nonlinear superposition formula  
designofcontrolinvariantsetsofplanarsystems 期刊论文
journalofsystemsscienceandcomplexity, 2009, 卷号: 22, 期号: 4, 页码: 614
Authors:  Daizhan CHENG;  Yupeng QIAO;  Wei NI
Favorite  |  View/Download:44/0  |  Submit date:2020/01/10